# SDR SWIA200820477

- Difficulty date: November 17, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 33,108 hours, 47,387 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Signal Cond Unit
- Part number: 30005000052
- Part serial: 4225
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 5427 - ABORTED TAKEOFF DUE TO INADVERTENT AUTOFEATHER OF NR 1 ENGINE.  REPLACED LEFT TORQUE PROBE AND TORQUE SIGNAL CONDITIONER PN ON 30005-0000-57, PN OFF 30005-0000-52, SN ON MM4720, SN OFF 4225.
